# SDR CA190502018

- Difficulty date: April 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 61,941 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transformer
- Part number: 50508000
- Condition: Burned
- Location: Electrical
- Part time: 62,679 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 1ST INSTANCE DURING GROUND ENGINE RUN AC GEN CAUTION LIGHT CAME ON - AC GEN REPLACED. 2ND TIME AC GEN CAUTION LIGHT CAME AND AIR TURN BACK WAS INITIATED, SUBSEQUENT TROUBLE SHOOTING 1) FOUND WIRE 2421-10003CBC IN #1 AC CONTACTOR BOX CHAFING AND ARCING TO CURRENT TRANSFORMER T1. WIRE 2421-10003CBC REPLACED AS PER STD PRACTICES. CURRENT TRANSFORMER T1 REPLACED IAW AMM 24-21-01.  2) ALL 3 SOCKETS @ 2421-P29 REPLACED IAW STD PRACTICES. AC GENS OP CHECKED SERVICEABLE AS PER AMM 24-21-01. DUE TO PLUG NOT BEING INSTALLED AND PROPERLY TIGHTENED. (TC# 20190502018)
